# SDR 2000ZZZX577

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4527K
- Make and model: Tmpson NAVIONA
- Aircraft serial: NAV41527
- Engine: Cont E2254
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: TF1900
- Condition: Failed
- Location: Fuel System
- Component: Trw
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIN ON FULL PUMP DRIVE SHAFT SHEARED CAUSING LOSS OF FUEL PRESSURE TO CARBURETOR AND ENGINE STOPPAGE.  SUBMITTER RECOMMENDED TIMELY INSPECTIONS OF FUEL PUMP (THOMPSON'S) FOR DRIVE PIN WEAR.
